Discrete-time $H_2$ and $H_\infty$ low-gain theory


Wang, Xu and Stoorvogel, Anton A. and Saberi, Ali and Sannuti, Peddapullaiah (2012) Discrete-time $H_2$ and $H_\infty$ low-gain theory. International Journal of Robust and Nonlinear Control, 22 (7). pp. 743-762. ISSN 1049-8923

[img] PDF
Restricted to UT campus only
: Request a copy
Abstract:For stabilization of linear systems subject to input saturation, there exist four different approaches of low-gain design all of which are independently proposed in the literature, namely direct eigenstructure assignment, $H_2$ and $H_\infty$ algebraic Riccati equation (ARE) based methods, and parametric Lyapunov equation based method. It is shown in earlier work that for continuous-time linear systems, all these methods are rooted in and can be unified under two fundamental control theories, $H_2$ and $H_\infty$ theory. In this paper, we extend such a result to a discrete-time setting. Both the $H_2$ and $H_\infty$ ARE-based methods are generalized to consider systems where all input channels are not necessarily subject to saturation, and explicit design methods are developed.
Item Type:Article
Copyright:© 2012 Wiley
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/79973
Official URL:https://doi.org/10.1002/rnc.1721
Export this item as:BibTeX
HTML Citation
Reference Manager


Repository Staff Only: item control page